Generalized Skyrme model on higher-dimensional Riemannian manifolds

Research output: Contribution to journalArticlepeer-review

Abstract

The Skyrme model is generalized to higher-dimensional Riemannian manifolds and the geometric conditions under which homothetic maps are absolute or local minimizers of the model are obtained.

Original languageEnglish (US)
Pages (from-to)824-828
Number of pages5
JournalJournal of Mathematical Physics
Volume30
Issue number4
DOIs
StatePublished - 1989

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Generalized Skyrme model on higher-dimensional Riemannian manifolds'. Together they form a unique fingerprint.

Cite this